International Journal of Mathematics and Mathematical Sciences
Volume 2 (1979), Issue 3, Pages 493-502
Parameters and solutions of linear and nonlinear oscillators
Department of Mathematics, California State University, Los Angeles 90032, California, USA
Received 27 December 1978
Copyright © 1979 Rina Ling. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Relationship between existence of solutions for certain classes of nonlinear boundary value problems and the smallest or the largest eigenvalue of the corresponding linear problem is obtained. Behavior of the solutions, as the parameter increases, is also studied.